Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Orders in semilocal rings


Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 77 (1971), 960-962
MSC (1970): Primary 16A08, 16A46, 16A52; Secondary 16A42
DOI: https://doi.org/10.1090/S0002-9904-1971-12817-3
MathSciNet review: 0283019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 66. G. Azumaya, Completely faithful modules and self-injective rings, Nagoya Math. J. 27 (1966), 697-708. MR 35 #4253. MR 213389
  • 60. H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 28 #1212. MR 157984
  • 69. V. P. Elizarov, Quotient rings, Algebra and Logic 8 (1969), 219-243. MR 277569
  • 64. C. Faith, Noetherian simple rings, Bull. Amer. Math. Soc. 70 (1964), 730-731. MR 29 #4773. MR 167500
  • 65. C. Faith and Y. Utumi, On Noetherian prime rings, Trans. Amer. Math. Soc. 114 (1965), 53-60. MR 30 #3111. MR 172895
  • 61. E. H. Feller and E. W. Swokowski, Reflective N-prime rings with the ascending chain condition, Trans. Amer. Math. Soc. 99 (1961), 264-271; erratum, ibid. 101 (1961), 555. MR 22 #11011; 22 #2547. MR 120254
  • 61. E. H. Feller and E. W. Swokowski, Reflective rings with the ascending chain condition, Proc. Amer. Math. Soc. 12 (1961), 651-653. MR 23 #A3158. MR 125861
  • 58. A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 21 #1988. MR 103206
  • 60. A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 22 #2627. MR 111766
  • 67. R. N. Gupta and F. Saha, Remarks on a paper of Small, J. Math. Sci. 2 (1967), 7-16. MR 36 #2642. MR 219562
  • 68. R. N. Gupta, Characterisation of rings whose classical quotient rings are perfect rings, Osaka J. Math. 5 (1968), 69-87. MR 234982
  • 45. N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300-320. MR 7, 2. MR 12271
  • 69. A. V. Jategaonkar, Orders in Artinian rings, Bull. Amer. Math. Soc. 75 (1969), 1258-1259. MR 40 #176. MR 246907
  • 68. T. Kato, Some generalization of QF-rings, Proc. Japan Acad. 44 (1968), 114-119. MR 38 #183. MR 231855
  • 68. T. Onodera, Über Kogeneratoren, Arch. Math. (Basel) 19 (1968), 402-410. MR 38 #2170. MR 233849
  • 66. B. L. Osofsky, A generalization of quasi-Frobenius rings, J. Algebra 4 (1966), 373-387. MR 34 #4305. MR 204463
  • 42. S. Perlis, A characterization of the radical of an algebra, Bull. Amer. Math. Soc. 48 (1942), 128-132. MR 3, 264. MR 6158
  • 65. C. Procesi, Su un teorema di Faith-Utumi, Rend. Mat. e Appl. (5) 24 (1965), 346-347. MR 34 #4302. MR 204460
  • 67. J. C. Robson, Artinian quotient rings, Proc. London Math. Soc. (3) 17 (1967), 600-616. MR 36 #199. MR 217108
  • 66. L. Small, Orders in Artinian rings, J. Algebra 4 (1966), 13-41. MR 34 #199. MR 200300
  • 66. T. D. Talintyre, Quotient rings with minimum condition on right ideals, J. London Math. Soc. 41 (1966), 141-144. MR 36 #6445. MR 223397
  • 67. Y. Utumi, Self-injective rings, J. Algebra 6 (1967), 56-64. MR 35 #219. MR 209321

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A46, 16A52, 16A42

Retrieve articles in all journals with MSC (1970): 16A08, 16A46, 16A52, 16A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12817-3

American Mathematical Society